Cupping and noncupping in the enumeration degrees of∑< sub> 2< sup> 0 sets

Annals of Pure and Applied Logic 82 (3):317-342 (1996)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A hierarchy for the plus cupping Turing degrees.Yong Wang & Angsheng Li - 2003 - Journal of Symbolic Logic 68 (3):972-988.
Noncappable enumeration degrees below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.
Limit lemmas and jump inversion in the enumeration degrees.Evan J. Griffiths - 2003 - Archive for Mathematical Logic 42 (6):553-562.
Bounded enumeration reducibility and its degree structure.Daniele Marsibilio & Andrea Sorbi - 2012 - Archive for Mathematical Logic 51 (1-2):163-186.
On the definable ideal generated by the plus cupping c.e. degrees.Wei Wang & Decheng Ding - 2007 - Archive for Mathematical Logic 46 (3-4):321-346.
Goodness in the enumeration and singleton degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Badness and jump inversion in the enumeration degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.
Sets of generators and automorphism bases for the enumeration degrees.Andrea Sorbi - 1998 - Annals of Pure and Applied Logic 94 (1-3):263-272.

Analytics

Added to PP
2014-03-25

Downloads
27 (#560,928)

6 months
8 (#303,628)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.
Enumeration reducibility and partial degrees.John Case - 1971 - Annals of Mathematical Logic 2 (4):419-439.
Jumps of quasi-minimal enumeration degrees.Kevin McEvoy - 1985 - Journal of Symbolic Logic 50 (3):839-848.

View all 13 references / Add more references